# SDR SIMA200529312

- Difficulty date: October 16, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N701MH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145162
- Engine: Allsn AE3007C
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Control Unit
- Part number: 3631001013
- Part serial: 4475
- Condition: Inoperative
- Location: Avionics Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENTION OBSERVED MOMENTARY EICAS MESSAGE MAIN PITCH TRIM FAIL AND BACKUP PITCH TRIM FAIL. WARNING WENT OUT AFTER GEAR EXTENDED.  TROUBLESHOT SYSTEM REPLACED HORIZONTAL STABILIZER UNIT.  OPERATIONAL CHECK GOOD.  AC RETURNED TO SERVICE.  (K)
